# SDR CALA2017022000416

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 25,527 hours, 8,600 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizonatal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRMED CRACK NOTED WHILE PERFORMING C-SCAN ON THE RT HORIZONTAL STAB SKIN HSS 101.90, 15 INCHES FROM THE T/E. REPAIRED IAW SRM 51-10-01, REPAIR-11.
